Alert archive / Illinois / Tornado Warnings in 2026

Tornado Warning 28, NWS Lincoln, IL

March 15, 20264 counties in Illinois

NWS Lincoln, IL issued this tornado warning at Mar 15, 2026, 6:56 PM CDT for 4 counties in Illinois. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2026, 6:56 PM CDT (23:56 UTC)
Expired
Mar 15, 2026, 7:30 PM CDT
In force
34 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Champaign County, IL, DeWitt County, IL, McLean County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 79 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 3:43 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2026-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2026-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

362 
WFUS53 KILX 152356
TORILX
ILC019-039-113-147-160030-
/O.NEW.KILX.TO.W.0028.260315T2356Z-260316T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
656 PM CDT Sun Mar 15 2026

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Northeastern Piatt County in central Illinois...
  Northeastern De Witt County in central Illinois...
  Southeastern McLean County in central Illinois...
  Northwestern Champaign County in east central Illinois...

* Until 730 PM CDT.

* At 656 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Mansfield, or 9 miles north of Monticello, moving
  northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Mahomet and Mansfield around 700 PM CDT.
  Fisher around 710 PM CDT.

This includes the following highways...
 Interstate 57 between mile markers 249 and 255.
 Interstate 74 between mile markers 160 and 172.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4010 8857 4021 8867 4040 8845 4040 8817
      4035 8806
TIME...MOT...LOC 2356Z 227DEG 44KT 4017 8857 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

25
1 follow-up statement
666 
WWUS53 KILX 160014
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
714 PM CDT Sun Mar 15 2026

ILC039-113-147-160024-
/O.CAN.KILX.TO.W.0028.000000T0000Z-260316T0030Z/
Piatt-De Witt-McLean-
714 PM CDT Sun Mar 15 2026

...THE TORNADO WARNING FOR NORTHEASTERN PIATT...NORTHEASTERN DE WITT
AND SOUTHEASTERN MCLEAN COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for east central
Illinois.

&&

LAT...LON 4020 8837 4031 8845 4040 8845 4040 8817
      4035 8806
TIME...MOT...LOC 0014Z 226DEG 52KT 4036 8830 

$$

ILC019-160030-
/O.CON.KILX.TO.W.0028.000000T0000Z-260316T0030Z/
Champaign-
714 PM CDT Sun Mar 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHWESTERN CHAMPAIGN COUNTY...

At 714 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Fisher, or 8 miles southeast of Gibson City, moving
northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Champaign County, including the following locations...
Foosland and Dewey.

This includes Interstate 57 between mile markers 249 and 255.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4020 8837 4031 8845 4040 8845 4040 8817
      4035 8806
TIME...MOT...LOC 0014Z 226DEG 52KT 4036 8830 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 15, 6:54 PM CDT, 2 minutes earlier. Its key messages:

  • A line of severe thunderstorms capable of damaging winds (60-75+ mph gusts), embedded tornadoes, and small hail will move through Central and Southeastern IL from 3pm-9pm this evening.
  • A transition from rain to snow late this evening behind a strong cold front, accompanied by wind gusts as high as 45-55 mph at times and rapidly falling temperatures. A Blizzard Warning is posted for Knox and Stark Counties and a Winter Weather Advisory for Schuyler to Marshall County from 10 pm tonight until 1 pm Monday.
  • Subfreezing high temperatures on Monday and Tuesday, with minimum wind chills of zero to 5 below over the IL river valley Monday morning and -10 to near 0 Tuesday morning.
Area forecast discussion, Mar 15, 6:54 PM CDT, 2 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
654 PM CDT Sun Mar 15 2026

.KEY MESSAGES...

- A line of severe thunderstorms capable of damaging winds (60-75+
  mph gusts), embedded tornadoes, and small hail will move through
  Central and Southeastern IL from 3pm-9pm this evening.

- A transition from rain to snow late this evening behind a strong
  cold front, accompanied by wind gusts as high as 45-55 mph at
  times and rapidly falling temperatures. A Blizzard Warning is
  posted for Knox and Stark Counties and a Winter Weather Advisory
  for Schuyler to Marshall County from 10 pm tonight until 1 pm
  Monday.

- Subfreezing high temperatures on Monday and Tuesday, with
  minimum wind chills of zero to 5 below over the IL river valley
  Monday morning and -10 to near 0 Tuesday morning.

&&

.DISCUSSION...
Issued at 1242 PM CDT Sun Mar 15 2026

The very strong low pressure system is making its way across the
U.S. today. We will see every type of weather in the next 24 hours.
Here is a quick overview before digging into each aspect of the
forecast for the next 24-30 hours. Ahead of the system, very strong
gradient winds, with gusts upwards of 55 mph, are expected. Then,
behind the system, wind gusts of 35-45 mph are expected through
Monday. A strong cold front will bring a line of thunderstorms
through central and southeastern IL this afternoon into evening with
the potential for 75+ mph wind gusts, embedded tornadoes, and small
hail. Behind the front, rain will change over to snow. A blizzard is
expected north of the Illinois River Valley overnight into late
tomorrow morning. Then brutal wind chills will move in for Monday
morning and Tuesday morning.

Highs today will be quite warm in the upper 60s to near 70. Behind
the cold front, the temperatures will plummet. Lows tonight are in
the teens to low 20s but the wind chills will be -5 to 10 degrees
across the forecast area by the morning hours. Tuesday morning will
be the coldest morning with wind chills widely near or below zero (-
10 to 0 degrees). However, the good news is that this doesn't stick
around as we rebound into the upper 60s to low 70s by late week.
Yippee!!

First up is the very strong gradient winds. We have a Wind Advisory
out for the entire forecast area and it is in effect through 12z
tomorrow morning. South winds 25 to 35 mph with gusts up to 45 to 55
mph expected today. The winds will shift out of the west to
northwest tonight behind the cold front. Gusty winds will blow
around unsecured objects. Tree limbs could be blown down and a few
power outages may result. The concern with power outages today,
whether it is from the gradient winds or the line of storms later
today, is the very cold wind chills in the morning and Tuesday
morning. Having a back up way to stay warm is very important to
think about today with this system.

Next is the line of thunderstorms this afternoon. SPC has central IL
outlooked for a slight risk (level 2 of 5) for severe weather east
of a Quincy to Kewanee line and an enhanced risk (level 3 of 5) for
areas southeast of a Danville to Vandalia line. There was some
strong to severe storms already this morning with hail and some
stronger wind gusts, but that was only the appetizer. There is a
line of thunderstorms (QLCS) expected to move through between 3pm
and 9pm. These have the potential for embedded thunderstorms,
damaging winds with gusts of 75+ mph, and some small hail. This QLCS
will travel east across central and southeastern IL at 50 mph.

Behind the line of storms, our focus shifts to the wintry side of
the system. Rain will begin to transition to snow as temperatures
plummet on the cold side of the system. Snow amounts to the west of
I-55 will see 1-5 inches, with the highest amounts north of the
Illinois River. Snow amounts east of I-55 are up to an inch (closest
to I-55) to just a dusting as you approach I-70. South of I-70 may
be able to avoid getting in the snow game, with only a trace to a
tenth being forecast as of now. It will be difficult to measure as
the wind will be blowing the snow as it falls. Even if a decent
amount of snow falls to the ground, some bare spots on the ground
are possible as the snow gets moved by the wind. With the very
strong winds, gusting to 35-45 mph as the deformation zone passes
over, blizzard conditions are expected, especially west of the
Illinois River Valley this evening into late tomorrow morning.
Travel will be difficult and the morning commute will be affected.

Beyond Tuesday morning, a quick clipper system will move through
Tuesday night into Wednesday morning, bringing another quick dose of
snow to the northern part of the forecast area. Then the forecast
gets dry through next weekend.

Copple

&&

.AVIATION...  (For the 00z TAFs through 00z Monday Evening)
Issued at 654 PM CDT Sun Mar 15 2026

2330z/630pm radar imagery shows a line of strong convection
extending from near KPNT to just east of KDEC moving E/NE at
50-55mph. Thunder will remain close enough to KDEC to warrant its
mention through 01z...while thunder will linger at KCMI through
about 02z. Once the line passes, winds will veer to NW and gust
20-30kt through late evening before winds increase and gust
30-40kt from late evening through midday Monday. Ceilings
along/ahead of the line are presently MVFR, but drop to IFR after
FROPA. Based on upstream obs and the latest RAP/HRRR forecast,
have raised ceilings back to MVFR at KPIA by 02z...then further
east to KCMI by 06z. Rain showers will persist behind the
convective line: however, as colder air quickly filters in, the
rain will change to snow from west to east through midnight. Based
on the latest data, the bulk of the snow will remain along/west of
I-55...leading to visby reductions due to blowing snow late
tonight into Monday morning. Further east at KCMI, think the snow
will be lighter and will not significantly impact visbys.

Barnes

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 AM CDT Monday for ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

Blizzard Warning from 10 PM this evening to 1 PM CDT Monday for
ILZ027-028.

Winter Weather Advisory from 10 PM this evening to 1 PM CDT
Monday for ILZ029-030-036-040.

&&
Hazardous weather outlook, Mar 15, 1:35 PM CDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
135 PM CDT Sun Mar 15 2026

ILZ027>030-036-040-161845-
Knox-Stark-Peoria-Marshall-Fulton-Schuyler-
135 PM CDT Sun Mar 15 2026

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...This afternoon and tonight.

A narrow line of strong to potentially severe thunderstorms is
expected to develop and move quickly eastward ahead of a cold front
from 2-4pm. Damaging wind gusts in excess of 60 mph will be the
primary risk. While the risk is lower, localized hail up to 1 inch in
diameter could also occur.

Strong southerly winds will gust 40 to 50 mph ahead of the cold
front later this morning and into Monday morning. Higher gusts over
50 mph are possible tonight into early Monday morning.

Rain will turn to snow this evening and will continue off and on
through Monday morning. Between 2 and 4 inches of snow are expected
with blowing and drifting snow overnight into midday Monday. A
blizzard warning and a winter weather advisory is in effect from 10
pm tonight until 1 pm Monday as visibilities could be restricted to a
quarter mile or less with the snow and strong winds causing white
out conditions at times.

Wind chills are forecast to lower to between zero and 5 below late
tonight into Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Blowing and drifting snow along with reduced visibilities to a
quarter mile or less will cause near white out conditions into
midday Monday, and severely impact travel for the Monday morning
commute.

Bitter cold wind chills of 5 to 10 below are expected during Monday
night into mid Tuesday morning. Some light snow accumulations up to
around 1 inch are likely Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 1 to 4 pm today.

Expected storm motion is toward the east around 50 mph.

ILZ031-037-038-041>045-047>054-161845-
Woodford-Tazewell-McLean-Mason-Logan-De Witt-Piatt-Champaign-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-
135 PM CDT Sun Mar 15 2026

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

There is a slight risk (level 2 of 5) for severe storms today. A
narrow line of severe thunderstorms is expected to develop and
quickly move eastward ahead of a cold front from 3pm to 6pm. Damaging
wind gusts (wind gusts of 75+ mph possible) will be the primary
risk. However, a couple strong tornadoes cannot be ruled out.

Strong southerly winds will gust 40 to 50 mph ahead of the cold
front from late this morning and afternoon, then switch west to
northwest during tonight with gusts over 40 mph overnight into
Monday morning. Rain will change to snow during overnight with
patchy blowing snow possible late tonight especially north of I-70.

Wind chills will drop to near zero overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Snow showers will likely continue Monday, with up to 1 inch of snow
with local amounts up to 2 inches north of I-70 is forecast with
patchy blowing snow into early to mid afternoon on Monday. This
could create travel hazards for the Monday morning commute,
mainly north of I-70.

Wind chills are forecast to fall to around zero overnight Monday
night into mid Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from 2 to 6 pm today.

Expected storm motion is toward the east around 50 mph.

ILZ046-055>057-061>063-066>068-071>073-161845-
Vermilion-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
135 PM CDT Sun Mar 15 2026

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...This afternoon and tonight.

There is a enhanced risk (level 3 of 5) for severe storms today. A
narrow line of severe thunderstorms is expected to develop and
quickly move eastward ahead of a cold front late this afternoon into
early this evening. Damaging
wind gusts (wind gusts of 75+ mph possible) will be the primary
risk. However, a couple strong tornadoes cannot
be ruled out.

Strong southerly winds will gust 40 to 50 mph ahead of the cold
front from late this morning and afternoon, then switch west to
northwest during tonight with gusts over 40 mph overnight into
Monday morning.

Rain will change to snow during overnight with patchy blowing snow
possible late tonight especially north of I-70.

Wind chills will drop down into the single digits tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Snow showers will likely continue Monday, with up to 1 inch of snow
with local amounts up to 2 inches north of I-70 is forecast with
patchy blowing snow into early to mid afternoon on Monday. This
could create travel hazards for the Monday morning commute,
mainly north of I-70.

Wind chills are forecast to fall to around zero overnight Monday
night into mid Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from 5 to 9 pm today.

Expected storm motion is toward the east around 50 mph.

Copple

In the hours before

Local storm report, Mar 15, 6:21 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
621 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Funnel Cloud     1 SW Maroa              40.03N 88.97W
03/15/2026                   Macon              IL   Trained Spotter

&&

JRB
Local storm report, Mar 15, 6:25 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
625 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     Tstm Wnd Gst     1 ENE Rosamond          39.39N 89.14W
03/15/2026  M70 MPH          Christian          IL   Trained Spotter

&&

JRB
Local storm report, Mar 15, 6:33 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
633 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     Tstm Wnd Gst     8 WSW Rosamond          39.35N 89.31W
03/15/2026  M56 MPH          Christian          IL   Mesonet

            SWOP report.

&&

JRB
Local storm report, Mar 15, 6:41 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
641 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Tstm Wnd Dmg     Assumption              39.52N 89.05W
03/15/2026                   Christian          IL   Amateur Radio

            Tree down on a car. Multiple power lines
            downed throughout town.

&&

JRB
Local storm report, Mar 15, 6:42 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
642 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Tstm Wnd Dmg     Assumption              39.52N 89.05W
03/15/2026                   Christian          IL   Fire Dept/Rescue

            Corrects previous tstm wnd dmg report from
            Assumption. Tree down on a car. Multiple
            power lines downed throughout town.

&&

JRB
Local storm report, Mar 15, 6:45 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
645 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     Tstm Wnd Gst     1 WSW Decatur Airport   39.83N 88.87W
03/15/2026  M53 MPH          Macon              IL   ASOS

            ASOS station KDEC Decatur Arpt.

&&

JRB

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 2:33 AM CDTBlizzard WarningILXKnox, Stark34 hr
Mar 15, 8:02 AM CDTSevere Thunderstorm WarningILXMason, Menard, Sangamon17 min
Mar 15, 8:17 AM CDTSevere Thunderstorm WarningILXCass, Mason, Menard28 min
Mar 15, 8:39 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell13 min
Mar 15, 9:50 AM CDTSpecial Weather StatementILXChristian25 min
Mar 15, 10:39 AM CDTWinter Weather AdvisoryILXCass, Fulton, Knox, Logan, McLean, Marshall and 7 more37 hr
Mar 15, 4:16 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon, Scott44 min
Mar 15, 4:56 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon34 min
Mar 15, 5:03 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon42 min
Mar 15, 5:39 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell51 min
Mar 15, 5:40 PM CDTTornado WarningILXLogan, Sangamon35 min
Mar 15, 5:44 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon46 min
Mar 15, 6:00 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby45 min
Mar 15, 6:00 PM CDTTornado WarningILXDeWitt, Logan, Macon45 min
Mar 15, 6:15 PM CDTTornado WarningILXChristian, Macon, Moultrie, Shelby30 min
Mar 15, 6:21 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Macon, Piatt39 min
Mar 15, 6:37 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Moultrie, Piatt, Shelby38 min
Mar 15, 6:43 PM CDTTornado WarningILXChampaign, Douglas, Moultrie, Piatt32 min
Mar 15, 6:54 PM CDTTornado WarningILXColes, Douglas, Moultrie36 min
Mar 15, 6:58 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt41 min

Nearby

Tornado Warnings in Illinois, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.